# SDR NACA2025042400002

- Difficulty date: April 24, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,519 hours, 18,683 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Pin
- Condition: Loose
- Location: Elect Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD BOOST PUMP ELECTRICAL CONNECTOR PIN LOOSE IN CONNECTOR SOCKET D1550. REPLACED LEFT FORWARD BOOST PUMP CONNECTOR D1550 PER SWPM 20-61-00 OPS CHECK OK PER AMM 28-22-03
